# SDR FDEA201207312777

- Difficulty date: July 31, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 61,891 hours, 20,774 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT FORWARD WINDOW SHATTERED ENROUTE, DIVERTED.
